# SDR RAIA202001210001

- Difficulty date: January 17, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N842HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145830
- Aircraft time: 33,934 hours, 31,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: External Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT WING/FUSELAGE FAIRING EXTERNAL FLOOD LIGHT (#6) IS INOP----- R&R FLOOD LIGHT BULB OPS CHECK GOOD
